# SDR USAA2011122900005

- Difficulty date: December 23, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53470475206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON AFT CARGO FLOOR SUPPORT BETWEEN FR53 TO FR54, S38L.  REPLACED AFT CARGO FLOOR SUPPORT BETWEEN FR53 TO FR54, S38L IAW A319 SRM 51-72-11.
